# SDR DHL9980172C

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ws 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING O/B UPPER INTERIOR AREA AT STA 603 PNEUMATIC DUCT SUPPORT HOUSING IS CRACKED.  REMOVED DAMAGED HOUSING BRACKET, FABRICATED NEW AND INSTALLED PER SRM 51-1-21, 4 X 6.
